# SDR DLM88050318

- Difficulty date: June 10, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 35,209 hours, 27,048 cycles
- Engine: Pwa JT8D219
- Engine time: 41,642 hours, 33,895 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718128
- Condition: Failed
- Location: Nr 1
- Part time: 41,642 hours, 33,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FAILED AT 15K FT AND 300 KNOTS - REPLACED ENGINE FOR INTERNAL FAILURE
